Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

One expression for the solutions of second order difference equations


Author: Jerzy Popenda
Journal: Proc. Amer. Math. Soc. 100 (1987), 87-93
MSC: Primary 39A10
MathSciNet review: 883406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit formulas for the general solutions of homogeneous and nonhomogeneous second order linear difference equations with arbitrarily varying coefficients are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39A10

Retrieve articles in all journals with MSC: 39A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0883406-X
PII: S 0002-9939(1987)0883406-X
Keywords: Finite difference equation, general solution
Article copyright: © Copyright 1987 American Mathematical Society